MAUDE Adverse Event Report: Biomet UK Ltd. CER BIOLOXD OPTION HD 28MM; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer

Biomet UK Ltd. CER BIOLOXD OPTION HD 28MM; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer
Catalog Number 650-1055
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ceramic head fractured upon impact during the procedure.The surgeon completed the surgery using an alternative device.The fractured ceramic head did not come into contact with the patient, and no fragments remained in the patient.There was no serious injury to the patient and no delay in the procedure.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
CER BIOLOXD OPTION HD 28MM
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer
Manufacturer (Section D)
Biomet UK Ltd.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
Biomet UK Ltd.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50190710
Report Number3002806535-2026-00305
Device Sequence Number9887562
Product Code LZO
UDI-Device Identifier00887868271373
UDI-Public(01)00887868271373(17)360209(10)3264863
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number650-1055
Device Lot Number3264863
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown